Dambrine, M., Dapogny, C. und Harbrecht, H. (2015) «Shape optimization for quadratic functionals and states with random right-hand sides», SIAM journal on control and optimization. SIAM, 53(5), S. 3081-3103. doi: 10.1137/15M1017041.   edoc | Open Access
Poloni, P.-M. (2015) «A note on the stable equivalence problem», Journal of the Mathematical Society of Japan. Mathematical Society of Japan, 67(2), S. 753-761.   edoc
Diaz, J. und Grote, M. J. (2015) «Multilevel Explicit Local Time-stepping For Second-order Wave Equations», Computer methods in applied mechanics and engineering. Elsevier, Vol. 291, S. 240-265.   edoc
Edo, E. und Pierre-Marie Poloni (2015) «On the closure of the tame automorphism group of affine three-space», International mathematics research notices. Hindawi Publ. Corp., 2015(19), S. 9736-9750.   edoc
Blanc, J. und Lamy, S. (2015) «On birational maps from cubic threefolds», North-Western European Journal of Mathematics, Vol. 1, S. 55-84.   edoc
Blanc, J. und Stampfli, I. (2015) «Automorphisms of the plane preserving a curve», Algebraic Geometry. Foundation Compositio Mathematica, 2(2), S. 193-213. doi: 10.14231/AG-2015-009.   edoc | Open Access
Blanc, J. und Déserti, J. (2015) «Degree growth of birational maps of the plane», Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, Pisa, 14(2), S. 507-533. doi: 10.2422/2036-2145.201206_003.   edoc
Dambrine, M., Harbrecht, H. und Puig, B. (2015) «Computing quantities of interest for random domains with second order shape sensitivity analysis», Mathematical modelling and numerical analysis. EDP Sciences, 49(5), S. 1285-1302. doi: 10.1051/m2an/2015012.   edoc | Open Access
Harbrecht, H., Peters, M. und Siebenmorgen, M. (2015) «Efficient approximation of random fields for numerical applications», Numerical linear algebra with applications. John Wiley, 22(4), S. 596-617. doi: 10.1002/nla.1976.   edoc | Open Access
Harbrecht, H. und Mitrou, G. (2015) «Stabilization of the trial method for the Bernoulli problem in case of prescribed Dirichlet data», Mathematical methods in the applied sciences. John Wiley, 38(13), S. 2850-2863. doi: 10.1002/mma.3268.   edoc | Open Access
Schmidt, H. (2015) «Resultants and discriminants of multiplication polynomials for elliptic curves», Journal of Number Theory. Elsevier, 149, S. 70-91. doi: 10.1016/j.jnt.2014.10.007.   edoc | Open Access
Jin, T., Maalaoui, A., Martinazzi, L. und Xiong, J. (2015) «Existence and asymptotics for solutions of a non-local Q-curvature equation in dimension three», Calculus of variations and partial differential equations. Springer, 52(3-4), S. 469-488.   edoc
Blanc, J. und Dubouloz, A. (2015) «Affine surfaces with a huge group of automorphisms», International mathematics research notices. Hindawi Publ. Corp., 2015(2), S. 422-459. doi: 10.1093/imrn/rnt202.   edoc
Blanc, J. (2015) «Non-rationality of some fibrations associated to Klein surfaces», Beiträge zur Algebra und Geometrie. Martin-Luther-Universität, 56(1), S. 351-371. doi: 10.1007/s13366-013-0183-1.   edoc
Blanc, J. und Dolgachev, I. (2015) «Automorphisms of cluster algebras of rank 2», Transformation groups. Birkhäuser, 20(1), S. 1-20. doi: 10.1007/s00031-014-9289-2.   edoc
Habegger, P. (2014) «The Tate-Voloch conjecture in a power of a modular curve», International Mathematics Research Notices. Oxford University Press, 2014(12), S. 3303-3339. doi: 10.1093/imrn/rnt025.   edoc
Abdulle, A., Grote, M. J. und Stohrer, C. (2014) «Finite Element Heterogeneous Multiscale Method for the Wave Equation: Long Time Effects», Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal. Society for Industrial and Applied Mathematics, 12(3), S. 1230-1257. doi: 10.1137/13094195X.   edoc | Open Access
Grote, M. J., Huber, J., Kourounis, D. und Schenk, O. (2014) «Inexact Interior-Point Method for PDE-Constrained Nonlinear Optimization», SIAM Journal on Scientific Computing. Society for Industrial and Applied Mathematics, 36(3), S. A1251-A1276.   edoc
Checcoli, S., Veneziano, F. und Viada, E. (2014) «On torsion anomalous intersections», Rendiconti Lincei. Matematica e Applicazioni. Accademia Nazionale dei Lincei, 25(1), S. 1-36. doi: 10.4171/RLM/666.   edoc
Dubouloz, A., Moser-Jauslin, L. und Poloni, P.-M. (2014) «Automorphism groups of certain rational hypersurfaces in complex four-space», Springer Proceedings in Mathematics & Statistics. Springer, Vol. 79, S. 301-312. doi: 10.1007/978-3-319-05681-4_17.   edoc
Ambrosio, L. und Crippa, G. (2014) «Continuity equations and ODE flows with non-smooth velocity», Proceedings of the Royal Society of Edinburgh. Section A, Mathematics. The Royal Society, 144(6), S. 1191-1244. doi: 10.1017/S0308210513000085.   edoc | Open Access
Crippa, G., Donadello, C. und Spinolo, L. V. (2014) «Initial-boundary value problems for continuity equations with BV coefficients», Journal de mathématiques pures et appliquées. Gauthier-Villars, 102(1), S. 79-98. doi: 10.1016/j.matpur.2013.11.002.   edoc | Open Access
Alberti, G., Crippa, G. und Mazzucato, A. L. (2014) «Exponential self-similar mixing and loss of regularity for continuity equations», Comptes rendus mathematique. Académie de Sciences, 352(11), S. 901-906. doi: 10.1016/j.crma.2014.08.021.   edoc | Open Access
Alberti, G., Bianchini, S. und Crippa, G. (2014) «On the Lp-differentiability of certain classes of functions», Revista matemática Iberoamericana. EMS, 30(1), S. 349-367.   edoc | Open Access
Harbrecht, H. und Mitrou, G. (2014) «Improved trial methods for a class of generalized Bernoulli problems», Journal of mathematical analysis and applications. Elsevier, 420(1), S. 177-194. doi: 10.1016/j.jmaa.2014.05.059.   edoc | Open Access
Alberti, G., Bianchini, S. und Crippa, G. (2014) «A uniqueness result for the continuity equation in two dimensions», Journal of the European Mathematical Society. EMS, 16(2), S. 201-234. doi: 10.4171/JEMS/431.   edoc | Open Access
Alm, D., Harbrecht, H. und Krämer, U. (2014) «The H2-wavelet method», Journal of computational and applied mathematics. Elsevier, Vol. 267, S. 131-159.   edoc
Fender, J., Graff, L., Harbrecht, H. und Zimmermann, M. (2014) «Identifying key parameters for design improvement in high-dimensional systems with uncertainty», Journal of mechanical design. ASME, 136(4), S. 041007.   edoc
Griebel, M. und Harbrecht, H. (2014) «Approximation of bi-variate functions : singular value decomposition versus sparse grids», IMA journal of numerical analysis. Oxford University Press, 34(1), S. 8-54.   edoc
Harbrecht, H., Wendland, W. L. und Zorii, N. (2014) «Riesz minimal energy problems on Ck−1,1-manifolds», Mathematische Nachrichten. Wiley-VCH Verlag, 287(1), S. 48-69.   edoc